On the weighted fractional Poincare-type inequalities

Show full item record



Permalink

http://hdl.handle.net/10138/309554

Citation

Hurri-Syrjänen , R & Lopez-Garcia , F 2019 , ' On the weighted fractional Poincare-type inequalities ' , Colloquium Mathematicum , vol. 157 , no. 2 , pp. 213-230 . https://doi.org/10.4064/cm7612-9-2018

Title: On the weighted fractional Poincare-type inequalities
Author: Hurri-Syrjänen, Ritva; Lopez-Garcia, Fernando
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2019-07-25
Language: eng
Number of pages: 18
Belongs to series: Colloquium Mathematicum
ISSN: 0010-1354
URI: http://hdl.handle.net/10138/309554
Abstract: Weighted fractional Poincare-type inequalities are proved on John domains whenever the weights defined on the domain depend on the distance to the boundary and to an arbitrary compact set in the boundary of the domain.
Subject: 111 Mathematics
fractional Poincare inequalities
Hardy-type operator
tree covering
weights
fractional Poincare inequalities
Hardy-type operator
tree covering
weights
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Hurri_Syrjanen_Lopez_Garcia_ColloqMath.pdf 375.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record